# SDR UALA2012070903673

- Difficulty date: July 9, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N408UA
- Make and model: Airbus A320-232
- Aircraft serial: 457
- Aircraft time: 60,192 hours, 22,275 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING 3SV EMERGENCY LIGHT CHECK, FAULTED EMERGENCY BATTERY RIGHT, ON CIDS PANEL.  REPLACED RT OVERWING POWER SUPPLY BATTERY, OPS AND TESTED NORMAL PER AMM.
